since 05 February 2011 :
View(s): 63 (1 ULiège)
Download(s): 28 (0 ULiège)
print        
Jacques Bair

SUR UN THÉORÈME DE SÉPARATION DE M. VLACH

Article
Open Access

Résumé

In this note, we fit the Vlach’s investigations in order to obtain franck separation theorems for families of convex sets in a real linear space.

To cite this article

Jacques Bair, «SUR UN THÉORÈME DE SÉPARATION DE M. VLACH», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 41 - Année 1972, Numéro 1 - 2, 11 - 13 URL : https://popups.uliege.be/0037-9565/index.php?id=4067.

About: Jacques Bair

Institut de Mathématique, 15 avenue des Tilleuls, 4000 Liège, Belgique